# SDR SWAA2020040126802

- Difficulty date: February 6, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 73,404 hours, 42,536 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Skate Angle
- Part number: 147A0030
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB.RH FWD SKATE ANGLE AFT OF DORSAL FIN AREA WORN / REMOVED AND REPLACED FWD SKATE ANGLE RH SIDE PER SRM 51-40-02-0G-0 AND DWG 147A0030 REV B
